# SDR USAA2014082700001

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 57,261 hours, 22,592 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE CREW RECEIVED STATUS MSG INOP SYS.  REVERSER 1 ENG 1 THRUST, FLIGHT DIVERTED. FOUND NO FAULTS ON PFR OR MSG.  PERFORMED OPERATIONAL TEST OF NR 1 ENG THRUST REVERSER IAW AMM 78-31-00-710-041-A 13, TESTED OK.  PERFORMED TSM 76-00-00-810-803-A WITH NR 1 ENG RUN.  NO FAULTS, OK FOR SERVICE.
